MAUDE Adverse Event Report: ICU MEDICAL, INC. BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR

ICU MEDICAL, INC. BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR
Catalog Number WW1000EN
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device was showing error of "sr err".There was no patient involvement.
 
Additional Manufacturer Narrative
H6: codes were added.One device was returned for investigation.It was reported that the device was returned due to an sr error.Although this error can occur during normal operation, the unit was unable to connect to multiple finger sensors.A defective oximeter board was suspected and subsequently replaced.After replacement, the device successfully connects to the sensor and provides accurate readings.The device case was also found to be severely cracked and will be replaced.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR
Common Device Name
OXIMETER
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23007307
Report Number3012307300-2025-10458
Device Sequence Number18763037
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public(01)30843418000016(11)120906
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWW1000EN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown